Alert archive / Oklahoma / Tornado Warnings in 2018
Tornado Warning 20, NWS Norman, OK
NWS Norman, OK issued this tornado warning at May 3, 2018, 8:24 AM CDT for Pontotoc County, Seminole County, Oklahoma. It was in force for 14 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 3, 2018, 8:24 AM CDT (13:24 UTC)
- Expired
- May 3, 2018, 8:38 AM CDT
- In force
- 14 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Pontotoc County, OK, Seminole County, OK
The radar
The Norman radar (KTLX), 70 km from the middle of the area, began a volume at 13:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 3, 8:24 AM CDT | TORNADO | 5 W Byng, OK | TWO UNOCCUPIED TRAILER HOMES DESTROYED. ONE PERMANENT BRICK HOME SUSTAINED SIDING AND MINIMAL ROOF DAMAGE. TIME ESTIMATED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 3, 5:18 AM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 1.4 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 236 J/kg
- Mixed-layer CIN
- -135 J/kg
- Mixed-layer LCL
- 974 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 85 m²/s²
- 0-3 km storm-relative helicity
- 244 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
975
WFUS54 KOUN 031324
TOROUN
OKC123-133-031400-
/O.NEW.KOUN.TO.W.0020.180503T1324Z-180503T1400Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Norman OK
824 AM CDT THU MAY 3 2018
The National Weather Service in Norman has issued a
* Tornado Warning for...
Southern Seminole County in east central Oklahoma...
Northwestern Pontotoc County in east central Oklahoma...
* Until 900 AM CDT
* At 824 AM CDT, a severe thunderstorm capable of producing a tornado
was located near Byng, moving northeast at 40 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Konawa, Byng, Francis and Sasakwa.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter, safe room or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3480 9674 3487 9682 3490 9679 3490 9678
3492 9678 3514 9660 3505 9649 3491 9649
TIME...MOT...LOC 1324Z 229DEG 36KT 3487 9673
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
BRB2 follow-up statements
231
WWUS54 KOUN 031331
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
831 AM CDT THU MAY 3 2018
OKC123-133-031400-
/O.CON.KOUN.TO.W.0020.000000T0000Z-180503T1400Z/
Seminole OK-Pontotoc OK-
831 AM CDT THU MAY 3 2018
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 900 AM CDT FOR SOUTHERN
SEMINOLE AND NORTH CENTRAL PONTOTOC COUNTIES...
At 830 AM CDT, a severe thunderstorm capable of producing a tornado
was located near Byng, moving northeast at 35 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Byng, Francis and Sasakwa.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter, safe room, or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3481 9671 3486 9679 3510 9663 3504 9649
3491 9649
TIME...MOT...LOC 1330Z 209DEG 32KT 3490 9671
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
BRB086
WWUS54 KOUN 031338
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
838 AM CDT THU MAY 3 2018
OKC123-133-031346-
/O.CAN.KOUN.TO.W.0020.000000T0000Z-180503T1400Z/
Seminole OK-Pontotoc OK-
838 AM CDT THU MAY 3 2018
...THE TORNADO WARNING FOR SOUTHERN SEMINOLE AND NORTH CENTRAL
PONTOTOC COUNTIES IS CANCELLED...
The tornado threat has decreased. Strong damaging straight line
winds are possible as this line of storms moves through.
LAT...LON 3481 9671 3486 9679 3510 9663 3504 9649
3491 9649
TIME...MOT...LOC 1335Z 229DEG 36KT 3494 9665
$$
BRBWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at May 3, 5:49 AM CDT, 2 hours 35 minutes earlier.
Area forecast discussion, May 3, 5:49 AM CDT, 2 hours 35 minutes before
Area Forecast Discussion National Weather Service Norman OK 549 AM CDT Thu May 3 2018 .AVIATION... 12Z TAFs - VFR/MVFR ceilings possible this TAF period. Showers and thunderstorms will continue to develop and move across parts of the area this morning. Additional storms could also develop this afternoon and affect parts of the area, although this could be SE of any TAF sites so have left mention out of any TAFs at this time. A cold front will move across the region tonight into Friday morning causing winds to shift to the NW. && .PREV DISCUSSION... /issued 306 AM CDT Thu May 3 2018/ DISCUSSION... Area of showers and storms will continue to move across portions of the fa through the morning hours with the highest chances across the southeast half or so of the fa. Some of the storms could be strong/severe but widespread severe weather is not expected. Upper trough/closed low over the 4 corners early this morning will continue to move east today and Friday. Meanwhile, the dryline will move east across the western third to half of the fa today. A cold front will then move across the region tonight into Friday. With moist airmass still in place across parts of the area, lift associated with the upper system affecting the area, and the dryline and cold front, additional showers/storms will be possible today and tonight with rain chances gradually ending from NW to SE across a good portion of the area with some lingering chances in far S/SE portions of the fa Friday. Some of the storms this afternoon/evening could be severe. However, the morning convection could have an impact on this. Large hail and damaging wind gusts would be the main concerns. A dry weekend is expected with models showing an upper ridge developing over the Rockies with NW flow over the Plains. Models then show a shortwave affecting the area towards the middle of next week which could bring a chance for showers and thunderstorms to parts of the fa. Fire Weather... Elevated to Near Critical conditions could be possible this afternoon behind a dryline across portions of western OK and western north TX. The greenup of vegetation could limit spread. Will issue a fire danger statement (RFD). && .PRELIMINARY POINT TEMPS/POPS... Oklahoma City OK 84 55 74 54 / 60 10 10 10 Hobart OK 86 54 77 52 / 20 0 0 0 Wichita Falls TX 88 59 76 55 / 50 20 10 0 Gage OK 81 50 76 50 / 10 0 0 0 Ponca City OK 85 53 75 51 / 50 10 0 0 Durant OK 81 67 72 56 / 70 40 40 10 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...None. TX...None. && 09/25/01
Hazardous weather outlook, May 3, 5:16 AM CDT, 3 hours 8 minutes before
Hazardous Weather Outlook National Weather Service Norman OK 516 AM CDT Thu May 3 2018 OKZ004>048-050>052-TXZ083>090-040915- Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield- Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne- Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson- Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton- Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman- Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay- 516 AM CDT Thu May 3 2018 This hazardous weather outlook is for portions of northern... western...central...and southern Oklahoma...and western north Texas. .DAY ONE...Today and Tonight... .Thunderstorms... There is a slight risk for severe thunderstorms today in part of Oklahoma and adjacent parts of northern Texas. Location... The slight risk is east of a line from Ponca City to El Reno to Wichita Falls. A marginal risk for severe thunderstorms is east of a line from Cherokee to Clinton to Altus. Timing... Much of the day has the potential for severe thunderstorms. The potential will end by midday in areas west of Altus, Vernon, and Seymour. Impacts... Damaging wind and large hail are the expected hazards. Brief tornadoes are possible. Discussion... Another weak upper wave will move from western Texas into central Oklahoma by midday. Several clusters of thunderstorms will move northeast in advance of this wave in a moderately unstable airmass. A dry line will move eastward across western Oklahoma this morning and arrive to central sections by early afternoon. Thunderstorms are expected to develop along and east of the dry line aided by surface heating through the afternoon. .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... Storm spotter groups and emergency management personnel across the eastern two-thirds of Oklahoma and adjacent parts of northern Texas should prepare for severe weather operations through the day. .Fire Weather... Near-critical fire weather conditions will develop over western Oklahoma and adjacent parts of northern Texas this afternoon to the west of a dry line. .DAYS TWO THROUGH SEVEN...Friday through Wednesday... Thunderstorms are possible Friday in southeastern Oklahoma and also next Tuesday and Wednesday. Get graphics and more details at weather.gov/norman...and follow our weather forecast office on Twitter and Facebook.
In the hours before
Special weather statement, May 3, 6:41 AM CDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
641 AM CDT THU MAY 3 2018
OKZ044-045-TXZ086-089-090-031215-
Cotton OK-Jefferson OK-Clay TX-Wichita TX-Archer TX-
641 AM CDT THU MAY 3 2018
...SIGNIFICANT WEATHER ADVISORY FOR southeastern Cotton...western
Jefferson...central Clay...eastern Wichita and northeastern Archer
Counties Until 715 AM CDT...
AT 639 AM CDT, strong thunderstorms were along a line extending from
3 miles east of Sheppard AFB to 3 miles north of Archer City, moving
northeast at 65 MPH.
HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...
LAT...LON 3354 9881 3415 9855 3429 9801 3429 9775
3375 9807
TIME...MOT...LOC 1139Z 238DEG 58KT 3397 9844 3364 9863
..speg.Special weather statement, May 3, 7:01 AM CDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
701 AM CDT THU MAY 3 2018
OKZ024>029-031230-
Grady OK-Oklahoma OK-Canadian OK-Cleveland OK-McClain OK-Lincoln OK-
701 AM CDT THU MAY 3 2018
...SIGNIFICANT WEATHER ADVISORY FOR Grady...southeastern Oklahoma...
southeastern Canadian...Cleveland...McClain and southwestern Lincoln
Counties Until 730 AM CDT...
AT 658 AM CDT, strong thunderstorms were along a line extending from
near Tuttle to 5 miles southeast of Rush Springs, moving northeast at
65 MPH.
HAZARDS INCLUDE...
Wind gusts to 40 MPH...
Minor flooding in areas of poor drainage...
Locations impacted include...
Oklahoma City, Norman, Moore, Midwest City, Del City, Chickasha,
Newcastle, Blanchard, Purcell, Mustang, Choctaw, Noble, Tuttle,
Harrah, Slaughterville, Spencer, Jones, Nicoma Park, Lexington and
Goldsby.
This includes the following highways...
Interstate 35 between mile markers 82 and 134.
Interstate 40 between mile markers 144 and 173.
Interstate 44 between mile markers 73 and 121, near mile marker 130,
and between mile markers 142 and 152.
Interstate 240 between mile markers 1 and 16.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Severe weather is not expected and no warnings are anticipated at
this time.
&&
LAT...LON 3486 9717 3486 9767 3468 9784 3471 9806
3528 9799 3572 9712
TIME...MOT...LOC 1158Z 237DEG 56KT 3526 9780 3472 9791
MBSLocal storm report, May 3, 7:33 AM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
733 AM CDT THU MAY 3 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 AM TSTM WND GST 4 W NEWCASTLE 35.25N 97.67W
05/03/2018 M61 MPH MCCLAIN OK EMERGENCY MNGR
&&
TLLocal storm report, May 3, 7:47 AM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
747 AM CDT THU MAY 3 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 AM FLASH FLOOD 3 E LAKESIDE CITY 33.82N 98.49W
05/03/2018 ARCHER TX FIRE DEPT/RESCUE
WATER OVER ROAD AT HWY 281 AND JENTSCH RD.
&&
JPSpecial weather statement, May 3, 7:57 AM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
757 AM CDT THU MAY 3 2018
OKZ020-026-030-031330-
Payne OK-Pottawatomie OK-Lincoln OK-
757 AM CDT THU MAY 3 2018
...SIGNIFICANT WEATHER ADVISORY FOR southeastern Payne...northwestern
Pottawatomie and Lincoln Counties Until 830 AM CDT...
AT 757 AM CDT, strong thunderstorms were along a line extending from
near Wellston to near McLoud, moving northeast at 45 MPH.
HAZARDS INCLUDE...
Wind gusts to 50 MPH...
LAT...LON 3532 9714 3582 9714 3607 9664 3592 9662
3551 9662
TIME...MOT...LOC 1257Z 240DEG 38KT 3571 9710 3546 9706
..speg.Special weather statement, May 3, 8:02 AM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE Norman OK 802 AM CDT THU MAY 3 2018 OKZ028>031-040>042-046-047-031330- Pottawatomie OK-Carter OK-Garvin OK-Johnston OK-Pontotoc OK- Cleveland OK-McClain OK-Seminole OK-Murray OK- 802 AM CDT THU MAY 3 2018 ...SIGNIFICANT WEATHER ADVISORY FOR southwestern Pottawatomie... central Carter...eastern Garvin...northwestern Johnston...Pontotoc... southeastern Cleveland...southeastern McClain...western Seminole and Murray Counties Until 830 AM CDT... AT 801 AM CDT, strong thunderstorms were along a line extending from near Tribbey to near Turner Falls, moving northeast at 50 MPH. HAZARDS INCLUDE... Wind gusts to 50 MPH... Minor flooding in areas of poor drainage... Locations impacted include... Ada, Seminole, Tecumseh, Pauls Valley, Sulphur, Davis, Slaughterville, Wynnewood, Lexington, Stratford, Konawa, Byng, Maud, Roff, Springer, Wayne, Earlsboro, Paoli, Bowlegs and Asher. This includes the following highways... Interstate 35 between mile markers 40 and 81. Interstate 40 near mile marker 202. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the weather situation closely and be alert for threatening weather conditions. && LAT...LON 3539 9664 3455 9660 3424 9727 3507 9734 TIME...MOT...LOC 1301Z 238DEG 41KT 3511 9710 3446 9713 MBS
The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 2, 7:03 PM CDT | Areal Flood Advisory | OUN | Comanche, Cotton, Tillman | 3 hr |
| May 2, 7:05 PM CDT | Severe Thunderstorm Warning | OUN | Cotton, Tillman | 40 min |
| May 2, 7:11 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Canadian, Grady | 49 min |
| May 2, 7:14 PM CDT | Tornado Warning | OUN | Cotton | 31 min |
| May 2, 7:15 PM CDT | Tornado Warning | OUN | Comanche, Cotton, Tillman | 30 min |
| May 2, 7:30 PM CDT | Special Weather Statement | OUN | Canadian | 30 min |
| May 2, 7:30 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Grady, Jefferson, Stephens | 60 min |
| May 2, 7:43 PM CDT | Areal Flood Advisory | OUN | Caddo, Canadian, Cleveland, Grady, Oklahoma | 3 hr |
| May 2, 7:44 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Grady | 46 min |
| May 2, 7:44 PM CDT | Severe Thunderstorm Warning | OUN | Cotton, Jefferson | 46 min |
| May 2, 8:00 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Grady | 30 min |
| May 2, 8:02 PM CDT | Tornado Warning | OUN | Cleveland, Grady, McClain | 43 min |
| May 2, 8:04 PM CDT | Flash Flood Warning | OUN | Canadian, Grady | 3 hr |
| May 2, 8:06 PM CDT | Tornado Warning | OUN | Grady | 24 min |
| May 2, 8:17 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Cleveland, Garvin, Grady, McClain, Murray and 2 more | 58 min |
| May 2, 8:22 PM CDT | Areal Flood Advisory | OUN | Cleveland, Grady, McClain, Oklahoma | 3 hr |
| May 2, 8:44 PM CDT | Tornado Warning | OUN | Cleveland | 18 min |
| May 2, 8:49 PM CDT | Tornado Warning | OUN | Cleveland, McClain | 12 min |
| May 2, 8:53 PM CDT | Flash Flood Warning | OUN | Cleveland, Grady, McClain, Oklahoma | 112 min |
| May 2, 8:57 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Lincoln, Oklahoma, Pottawatomie, Seminole | 48 min |
| May 2, 8:57 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Garvin, McClain, Pontotoc, Pottawatomie, Seminole | 63 min |
| May 2, 9:09 PM CDT | Special Weather Statement | OUN | Jefferson | 21 min |
| May 2, 9:09 PM CDT | Tornado Warning | OUN | Pottawatomie | 15 min |
| May 2, 9:16 PM CDT | Tornado Warning | OUN | Pottawatomie | 16 min |
| May 2, 9:32 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Noble, Payne | 43 min |
| May 2, 9:43 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Pottawatomie, Seminole | 32 min |
| May 2, 9:48 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Jefferson, Johnston, Love, Marshall, Murray and 1 more | 42 min |
| May 2, 9:50 PM CDT | Severe Thunderstorm Warning | OUN | Hughes, Seminole | 55 min |
| May 2, 10:26 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Carter, Coal, Johnston, Love, Marshall and 2 more | 49 min |
| May 2, 11:11 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Coal, Hughes, Johnston, Pontotoc, Seminole | 64 min |
| May 2, 11:19 PM CDT | Special Weather Statement | OUN | Carter, Love | 26 min |
| May 2, 11:39 PM CDT | Severe Thunderstorm Warning | OUN | Jackson, Tillman | 51 min |
| May 2, 11:54 PM CDT | Special Weather Statement | OUN | Johnston | 36 min |
| May 3, 12:17 AM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Cotton, Grady, Kiowa, Stephens and 1 more | 43 min |
| May 3, 12:26 AM CDT | Special Weather Statement | OUN | Coal | 49 min |
| May 3, 12:59 AM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Cotton, Garvin, Grady, McClain and 1 more | 46 min |
| May 3, 1:11 AM CDT | Special Weather Statement | OUN | Cotton | 34 min |
| May 3, 1:33 AM CDT | Severe Thunderstorm Warning | OUN | Tillman | 42 min |
| May 3, 1:43 AM CDT | Special Weather Statement | OUN | Cleveland, McClain, Oklahoma, Pottawatomie | 47 min |
| May 3, 1:47 AM CDT | Special Weather Statement | OUN | Stephens | 28 min |
| May 3, 1:53 AM CDT | Severe Thunderstorm Warning | OUN | Canadian, Cleveland, Grady, Lincoln, Logan, McClain and 2 more | 26 min |
| May 3, 1:56 AM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Garvin, Grady, McClain, Stephens | 49 min |
| May 3, 2:44 AM CDT | Special Weather Statement | OUN | Cleveland, McClain | 31 min |
| May 3, 3:17 AM CDT | Special Weather Statement | OUN | Cleveland, Garvin, McClain, Pottawatomie | 28 min |
| May 3, 3:39 AM CDT | Areal Flood Advisory | OUN | Cleveland, Garvin, Grady, Lincoln, McClain, Pottawatomie and 1 more | 3 hr |
| May 3, 4:19 AM CDT | Special Weather Statement | OUN | Seminole | 26 min |
| May 3, 5:14 AM CDT | Tornado Warning | OUN | Tillman | 31 min |
| May 3, 5:19 AM CDT | Tornado Warning | OUN | Tillman | 26 min |
| May 3, 5:27 AM CDT | Severe Thunderstorm Warning | OUN | Atoka, Coal, Johnston | 33 min |
| May 3, 5:29 AM CDT | Tornado Warning | OUN | Tillman | 16 min |
| May 3, 5:45 AM CDT | Special Weather Statement | OUN | Cotton, Tillman | 45 min |
| May 3, 6:02 AM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Tillman | 28 min |
| May 3, 6:06 AM CDT | Special Weather Statement | OUN | Lincoln | 24 min |
| May 3, 6:20 AM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Grady, Stephens | 25 min |
| May 3, 6:31 AM CDT | River Flood Warning | OUN | Pottawatomie, Seminole | 14 hr |
| May 3, 6:42 AM CDT | Severe Thunderstorm Warning | OUN | Garvin, Grady, Jefferson, Stephens | 33 min |
| May 3, 7:01 AM CDT | Special Weather Statement | OUN | Cleveland, Grady, McClain, Oklahoma | 29 min |
| May 3, 7:08 AM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, Grady, McClain, Murray, Stephens | 37 min |
| May 3, 7:32 AM CDT | Severe Thunderstorm Warning | OUN | Oklahoma | 28 min |
| May 3, 7:33 AM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, McClain, Murray, Pottawatomie | 27 min |
| May 3, 7:49 AM CDT | Areal Flood Advisory | OUN | Jefferson, Stephens | 116 min |
| May 3, 7:57 AM CDT | Special Weather Statement | OUN | Lincoln | 33 min |
| May 3, 8:02 AM CDT | Special Weather Statement | OUN | Murray, Pontotoc, Pottawatomie | 28 min |
| May 3, 8:20 AM CDT | Severe Thunderstorm Warning | OUN | Hughes, Pontotoc, Pottawatomie, Seminole | 40 min |
| May 3, 8:59 AM CDT | Severe Thunderstorm Warning | OUN | Hughes, Seminole | 46 min |
| May 3, 9:03 AM CDT | Areal Flood Advisory | OUN | Carter, Garvin, Johnston, Murray, Pontotoc | 3 hr |
| May 3, 9:30 AM CDT | Areal Flood Advisory | OUN | Seminole | 3 hr |
| May 3, 10:01 AM CDT | Areal Flood Advisory | OUN | Coal, Johnston | 3 hr |
| May 3, 10:10 AM CDT | Special Weather Statement | OUN | Marshall | 35 min |
| May 3, 10:20 AM CDT | Special Weather Statement | OUN | Bryan | 25 min |
| May 3, 10:51 AM CDT | Special Weather Statement | OUN | Atoka, Bryan | 24 min |
| May 3, 2:34 PM CDT | River Flood Warning | OUN | Atoka | 3 days |
Nearby
Tornado Warnings in Oklahoma, 2018Every tornado warning in 2018Tornadoes in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.